Algorithmic construction of low-discrepancy point sets via dependent randomized rounding. / Doerr, Benjamin; Gnewuch, Michael; Wahlström, Magnus.

In: Journal of Complexity, Vol. 26, No. 5, 2010, p. 490-507.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)490-507
Number of pages18
JournalJournal of Complexity
Issue number5
Publication statusPublished - 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 16830768